# SDR AALA20131123003

- Difficulty date: November 23, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 60,754 hours, 7,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34G FLOOR PROXIMITY LIGHT COVER MISSING.  REPLACED SEAT 34G PROXIMITY LIGHT COVER.  OPERATIONS CHECKED NORMAL
